# SDR AU991101

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 7823011
- Condition: Spalled
- Location: Propeller Blade
- Component: Hamstd, 7827014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER NR 1 BLADE RETAINING BEARING RACE BADLY SPALLED.  FURTHER INVESTIGATION FOUND THE RACE WAS ALSO CRACKED.
